PUBLICACIONES

Sociedad Colombiana de Matemáticas:Publicaciones

Revista Colombiana de Matemáticas

Volumen 50 [1] (2016)Páginas 1-15

Infinitesinally homogeneous manifolds with prescribed structure groups

Carlos Alberto Marín Arango
Universidad de Antioquia, Medellín, Colombia
David Blázquez-Sanz
Universidad Nacional de Colombia, Medellín, Colombia

Abstract. We explore the class of triples (M, Ñ, P) where M is a manifold, Ñ is an affine connection in M and P is a G-structure in M. Inside this class there are infinitesimally homogeneous manifolds, characterized by having G-constant curvature, torsion and inner torsion. For each matrix Lie group G Í GL(Rn) there is a class of infinitesimally homogeneous manifolds with structure group G. In this paper we characterize the classes of infinitesimally homogeneous manifolds for some specific values of the structure group G including: identity group, finite groups, diagonal group, special linear group, orthogonal group and unitary group.

* "Exploramos la clase de las ternas (M, Ñ, P) en las cuales M es una variedad, Ñ una conexión afín en M y P una G-estructura en M. Dentro de esta clase están las variedades infinitesimalmente homogéneas, que se caracterizan porque su curvatura, torsión y torsión interna son G-constantes. Para cada grupo de Lie de matrices G Í GL(Rn) hay una clase de variedades infinitesimalmente homogéneas con grupo estructural G. En este artículo caracterizamos las clases de las variedades infinitesimalmente homogéneas para ciertos valores específicos del grupo estructural G entre los que se incluyen: el grupo identidad, los grupos finitos, el grupo diagonal, el grupo especial lineal, el grupo ortogonal y el grupo unitario."



Archivo completo : Formato [PDF] (986 K).